RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 5, Pages 159–168 (Mi aa1618)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Multi-Hamiltonian property of a linear system with quadratic invariant

V. V. Kozlov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005


Full text: PDF file (157 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
Received: 23.01.2018

Citation: V. V. Kozlov, “Multi-Hamiltonian property of a linear system with quadratic invariant”, Algebra i Analiz, 30:5 (2018), 159–168

Citation in format AMSBIB
\Bibitem{Koz18}
\by V.~V.~Kozlov
\paper Multi-Hamiltonian property of a~linear system with quadratic invariant
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 5
\pages 159--168
\mathnet{http://mi.mathnet.ru/aa1618}


Linking options:
  • http://mi.mathnet.ru/eng/aa1618
  • http://mi.mathnet.ru/eng/aa/v30/i5/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Tensor invariants and integration of differential equations”, Russian Math. Surveys, 74:1 (2019), 111–140  mathnet  crossref  crossref  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:101
    References:13
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019